MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 KINCISE 1 EMPHSYS STRGHT IMPCT; POWER TOOL ADAPTOR

DEPUY IRELAND - 3015516266 KINCISE 1 EMPHSYS STRGHT IMPCT; POWER TOOL ADAPTOR
Catalog Number 200015005
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿it was reported that the item kincise emphasys straight shell impactor was used in over fifty hip arthplasties surgeries.Due to normal wear and tear, the screw tip that fasten the cup became cross threaded.In result, impactor cannot secure a cup without getting stuck.Request a replacement.The issue was observed post surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.It was reported that there was no further information regarding the issue¿.The product returned to medtech orthopaedics for evaluation.The medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis revealed that the distal threaded tip of the kincise 1 emphsys strght impct was stripped.Additionally, the device exhibits an overall worn appearance consistent with normal and constant usage.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was not performed as the mating device was not returned for evaluation.However, based on the observed damage to the tip, it is reasonable to conclude that the device has difficulties during the assembly and disassembly process.The overall complaint was confirmed as the observed condition of the kincise 1 emphsys strght impct would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the kincise emphasys straight shell impactor was used in over fifty hip arthplasties surgeries.Due to normal wear and tear, the screw tip that fastens the cup became cross threaded.The impactor cannot secure a cup without getting stuck.The issue was observed post surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.

Brand Name
KINCISE 1 EMPHSYS STRGHT IMPCT
Common Device Name
POWER TOOL ADAPTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22461441
Report Number1818910-2025-11721
Device Sequence Number20835921
Product Code HWE
UDI-Device Identifier10603295527848
UDI-Public(01)10603295527848(10)GM6127722
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200015005
Device Lot NumberGM6127722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown